Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have problem with erection. Taking medication for TB. What is the cause?

Hi sir I am Varun . age 29. From the last 3 monts i am taking TB Medicine and from the last 8 monts i am not getting erectinon properly and beside my left testicle there is growth which paining and my TB Doctor thought it is hydrocele. (i consulted Urologist about testicle problem.. he side it is not hydrocele no need of operation )
how many months i have to wait get marriage. is my errection problem is due to TB or Testis please clarify my douts.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

TB or medicines for TB are not known to cause erectile dysfunction. You are having testicular swelling but urologist ruled out any possibility and labelled it as normal. So most likely your problem is due to psychological causes. Still if you want to be on safer side I would advise you to please visit a good lab and get your serum testosterone and prolactin levels done. Also get Doppler Penis done. These investigations will help to rule out any significant abnormalities. Various medicines are useful in erectile dysfunction as Sildenafil, Tadalafil, Verdanafil etc. Also other medicines like Trazonil can be taken. Before starting any medicine please consult a psychiatrist.

Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor